Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Siberian Federal University. Mathematics & Physics, 2009, Volume 2, Issue 2, Pages 127–136 (Mi jsfu58)  

This article is cited in 3 scientific papers (total in 3 papers)

An Identification Problem of Memory Function of a Medium and the Form of an Impulse Source

Durdimurod K. Durdiev

Bukhara State University, Bukhara, Uzbekistan
Full-text PDF (152 kB) Citations (3)
References:
Abstract: In the paper the problem of identification of two functions, one of which is under the integral sign in a hyperbolic equation and represents the medium's memory, the other one defines the regular part of an impulse source is considered. As additional information Fourier image trace solution of a direct problem on the hyperplane y=0 for two different values of transformation parameters is given. The estimate of stability of the solution of the inverse problem and the uniqueness theorems is proved.
Keywords: inverse problem, hyperbolic equation, stability, uniqueness.
Received: 19.11.2008
Received in revised form: 20.02.2009
Accepted: 29.03.2009
UDC: 517.958
Language: English
Citation: Durdimurod K. Durdiev, “An Identification Problem of Memory Function of a Medium and the Form of an Impulse Source”, J. Sib. Fed. Univ. Math. Phys., 2:2 (2009), 127–136
Citation in format AMSBIB
\Bibitem{Dur09}
\by Durdimurod~K.~Durdiev
\paper An Identification Problem of Memory Function of a~Medium and the Form of an Impulse Source
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2009
\vol 2
\issue 2
\pages 127--136
\mathnet{http://mi.mathnet.ru/jsfu58}
Linking options:
  • https://www.mathnet.ru/eng/jsfu58
  • https://www.mathnet.ru/eng/jsfu/v2/i2/p127
  • This publication is cited in the following 3 articles:
    1. Durdimurod K. Durdiev, Zhavlon Z. Nuriddinov, “Determination of a multidimensional kernel in some parabolic integro–differential equation”, Zhurn. SFU. Ser. Matem. i fiz., 14:1 (2021), 117–127  mathnet  crossref
    2. A. A. Rakhmonov, U. D. Durdiev, Z. R. Bozorov, “Problem of determining the speed of sound and the memory of an anisotropic medium”, Theoret. and Math. Phys., 207:1 (2021), 494–513  mathnet  crossref  crossref  adsnasa  isi
    3. Sultanov M.A., Durdiev D.K., Rahmonov A.A., “Construction of An Explicit Solution of a Time-Fractional Multidimensional Differential Equation”, Mathematics, 9:17 (2021), 2052  crossref  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал Сибирского федерального университета. Серия "Математика и физика"
    Statistics & downloads:
    Abstract page:359
    Full-text PDF :124
    References:60
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025